Amphotericin B-induced cutaneous leucocytoclastic vasculitis: case report


Cagatay A. N. , TARANOGLU O., ALPAY N., Tufan F. , Karadeniz A. , Kapmaz M. , ...Daha Fazla

MYCOSES, cilt.51, ss.81-82, 2008 (SCI İndekslerine Giren Dergi) identifier identifier identifier

Özet

A 37-year-old female patient was diagnosed with ulcerative colitis 8 months ago and medical treatment with oral azathioprine, low-dose corticosteroids and 5-ASA was started. Following 3 months without any symptoms, the patient had total colectomy and ileostomy. After this period, liposomal amphotericin B (3 mg kg(-1) day(-1)) was given with the diagnosis of probable fungal infection. Palpable purpuric skin lesions on the anterior surface of both legs appeared on the 55th day of amphotericin B treatment. Histological examination of a skin biopsy was consistent with leucocytoclastic vasculitis. We present a case of cutaneous leucocytoclastic vasculitis in which amphotericin B might presumably be the aetiological factor.